Toggle Main Menu Toggle Search

Open Access padlockePrints

Dynamic response of an axially loaded rigid sphere embedded in a saturated poroelastic medium

Lookup NU author(s): Dr Mohamed Rouainia


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Osman A, Rouainia M

Publication type: Article

Publication status: Published

Journal: Archive of Applied Mechanics

Year: 2011

Volume: 82

Issue: 3

Pages: 407-421

Print publication date: 07/07/2011

ISSN (print): 0939-1533

ISSN (electronic): 1432-0681

Publisher: Springer


DOI: 10.1007/s00419-011-0564-6


Altmetrics provided by Altmetric